MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Results: examination of the lot history record showed that the lot passed all acceptance criteria.(note: description provided here because no relevant result code is available.).
 
Event or Problem Description
Case was done successfully; however, when physician attempted to rewire the side branch to end with a kiss, he had trouble re-wiring and decided to be done.He was pleased with the angiographic results.He does admit after the fact that he should have given more effort to kiss.Patient was thin, so sheath was left in place.The patient then had chest pain and abnormal ekg, less than an hour after the procedure.The physician requested that the patient be put back on the table.When he took pictures, there was clearly some thrombus or stenosis in the side branch within the tryton stent.Flow was still good and brisk, but he ballooned the side branch and held it up for a few minutes.After that, it looked great so that was all that was done.The physician said later that afternoon that the patient was doing well, no pain.The physician later remarked that her "lv took a hit." what was the target lesion? cx, om was the device used for a chronic total occlusion (total occlusion > 3 months)? no what was the degree of calcification (none/low/medium/high)? no what was the degree of tortuosity (none/low/medium/high)? low what guide catheter (size and type) was used? 6f, catheter shape not available did the device prep normally (i.E.Maintain negative pressure)? yes was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no was there any resistance/friction while inserting the balloon through the guide catheter? no was predilatation performed prior to attempting to place the tryton stent? yes was there difficulty reaching the lesion? no was there difficulty crossing the lesion? no were multiple dilatations performed during the attempt to place the tryton stent? no was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? no.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7404056
Report Number3007210870-2018-00005
Device Sequence Number16417544
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberT5-2530-191-US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRILINTA
Outcome Attributed to Adverse Event Required Intervention;